We report a case of 26-year-old Asian man who developed sexual side effects after treatment with milnacipran 100 mg/day for major depressive disorder. Shortly after starting treatment with milnacipran, the patient reported pain and swelling in the scrotum, with ejaculation failure. He also reported dull pain and a constant “heaviness” in the perineum. The patient reported mild swelling in the scrotum that was not associated with any localized redness. He also complained of a sensation of incomplete emptying of bladder, but no associated fever, burning micturition, urinary hesitancy, or dribbling of urine. The patient had been a healthy man, with no history of surgery, any medical problems, or similar complaints in the past. He was not taking any other medication. On examination, there was mild enlargement of epididymis and scrotum bilaterally, with no over-lying erythema. There was no evidence of any hernia or hydrocele. His CBC, blood chemistry, urinalysis, and ultrasound of the testes were within normal limits. The patient's physician discontinued milnacipran after the second dose. Scrotal swelling and pain in the perineum subsided within 24 hours of discontinuation of milnacipran, with resumption of normal ejaculatory function. Two days later, the patient restarted milnacipran without consulting his physician. He reported reemergence of swelling in the testis and heaviness in the perineum after just the first dose. This time, again, discontinuation of milnacipran resulted in immediate resolution of his symptoms.